# SDR SWIA202164457

- Difficulty date: November 23, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND JUST BELOW CO-PILOT'S SIDE WINDSCREEN.  PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.   (C CHECK RO 2/17/2022)   - HAND DRESSED 2EA DENTS BETWEEN FS222-FS235 STR12R REF REO 670-53-11-1777 REV-- DATED 2022-01-14, REO 670-51-00-085 REV -A DATED 2017-08-23.  / - REMOVED AND REPLACED INTERCOSTAL PN CC670-34575-2 AT STR12R FS220-FS235 REF CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, DRAWING CC670-33015 REV G.  RESTORED FINISH AND CIC.  LEAK CHECKS GOOD.  COMPLIED WITH ST 51-900-1002-SKY.
